دانشگاه شهید مدنی آذربایجان

آمار

تعداد نشریات7
تعداد شماره‌ها44
تعداد مقالات296
تعداد مشاهده مقاله340,675
تعداد دریافت فایل اصل مقاله227,256
Visweswaran, S., Parejiya, Jaydeep. (1397). Some results on a supergraph of the comaximal ideal graph of a commutative ring. , 3(2), 151-172. doi: 10.22049/cco.2018.26132.1079
S. Visweswaran; Jaydeep Parejiya. "Some results on a supergraph of the comaximal ideal graph of a commutative ring". , 3, 2, 1397, 151-172. doi: 10.22049/cco.2018.26132.1079
Visweswaran, S., Parejiya, Jaydeep. (1397). 'Some results on a supergraph of the comaximal ideal graph of a commutative ring', , 3(2), pp. 151-172. doi: 10.22049/cco.2018.26132.1079
Visweswaran, S., Parejiya, Jaydeep. Some results on a supergraph of the comaximal ideal graph of a commutative ring. , 1397; 3(2): 151-172. doi: 10.22049/cco.2018.26132.1079


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.